Doctor insights on:
Weaning Off Methotrexate
Lower the dose: Meds like zoloft (sertraline) can sometimes cause withdrawal effects including dizziness, electrical sensations in your head, nausea, mild muscle aches, feeling flushed, anxious, etc. Zoloft (sertraline) does this infrequently. These withdrawal effects are not dangerous, but they can be uncomfortable. If you are having problems stopping from 50 mg talk to your doc about cutting to a lower dose for a week or 2 and then stop. ...Read moreSee 1 more doctor answer
Methotrexate was originally used in the early 1950's as a treatment for cancer but was also found to be effective in many other diseases including rheumatoid arthritis and psoriasis. It has anti inflammatory and immunosuppressive properties which make it an excellent first line therapy for RA ...Read more
Seizure: You should be free of seizures for 2-3 years before you stop this medication in consultation with your doctor. You don't have to wean. ...Read more
Consult with your dr: Weaning off meds is not easy. There are several ways to do what you asking,but the process needs to be supervised by a specialist. ...Read more
Depends: This is best handled by your prescribing physician. Usually decreasing the dose by half every two or three weeks is safe. ...Read more
Slow taper: First of all, are you sure you want to go off it? Is that what the doctor ordered? If yes, you can do a slow taper by reducing to 5mg for a week, then take it alternate days for a further 5 days then stop. Keep an eye out for how you feel over the next few weeks to months after stopping. ...Read more
The body will wean: off Amiodarone all by itself. The half life of Amiodarone is in the range of 57 days so if you stop it today it will take two and a half months before 60% of it is out of your system. There really is no specific weaning process. Just stop and it will wean itself over several months. ...Read more
Wean If Possible: After taking an antidepressant then abruptly stopping it may cause "discontinuation syndrome" (a fancy term for withdrawal). Symptoms include dizziness, nausea, insomnia, anxiety, and electric brain shocks just to mention a few. If these symptoms occur you might think you are slipping back into depression and needlessly restart the med. Tapering is preferred. Always work closely with your md. ...Read moreSee 2 more doctor answers
Pristiq (desvenlafaxine) 100 stopped working
can i supplement with 5htp rather than tapering off and on?
15yo son w/Zoloft-induced mania; stopped Zoloft. On Abilify (aripiprazole) 5mg & Trileptal 150mg bid for 3 wks. Want to titrate off. Safe titration schedule?
See your doctor.: Those are strong medications. It is best to follow closely with your physician on this one. Doing it on your own, and doing it wrong could cause harmful side effects like seizures. I know you are asking for a safe titration schedule, but due to the nature of these medications I would personally recommend not do this on your own. ...Read more
How easy to taper off or wean off 100 mg Zoloft (sertraline) /day after 6 weeks of usage? What protocol to use?
Taper off slowly: My best advice for you is to check with your doctor because he or she knows your condition. Best. But you should be able to taper your med to 50 mg a day for 2 weeks, then take every other day for 2 more weeks to see if you are ready to get off med. Since there is no dependency with zoloft (sertraline). Again chectk with your doctor. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Going off methotrexate
- Tapering off methotrexate in rheumatisms
- Effects of coming off methotrexate
- Ask a doctor a question free online
- How to wean off percocet?
- Weaning off omeprazole
- Weaning yourself off caffeine
- How to wean off opiates?
- Talk to a rheumatologist online for free